Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

38 year old with low hemoglobin levels. Feeling weak. Taking folic 3 and CAL-MAG D. Proper medication?

I am vishwajit ( Age 38 ( male ) Dear sir i have tested my blood , i am suffering from very low HB ( hemoglobin ) it is 6.9 which cause me weakness & tired , calcium & Iren is low I am taking iron folic 3 tablet every day & CAL –MAG D (every day 2 tab ) is it sufficient to increase the HB level up to 14 & will it increase the iron & calcium level
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
thanks for query
first of all - dont worry.You must be feeling tired and weak thats due to low Hb. We will have to do some detailed investigation to find out cause of low Hb.Some of them could be pretty serious too.It is very necessary. i can help if you want.Once these investigations are normal then we can give you intravenous iron and intramuscular vit B 12. You will start feelin gwell within a week and your Hb level can reach upto 14 in 3 months. In your case I dont think we need to tranfuse blood.
Take care
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor